# SDR MASA20210729319

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC67012215812315
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-2 & 1-3 ACCES PANELS WERE FOUND WITH ELONGATED HOLES. PERFORMED PERMANENT REPAIR AIW CRJ?Q0/900 SRM 7-42-32-001-001-A01, EA 12-2021-177. 
(MFG PART NUMBER: CC670-12215-8/CC670-12315-4)  - DEFECT LOCATION: PANELS/622CB & 622EB
